# SDR ERAA062380

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2822 · Fuel Boost Pump
- Part: Impeller
- Part number: 23058146
- Condition: Mismarked
- Location: Fuel Pump
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INCORRECT PART NUMBER ISSUED (MISIDENTIFIED)  AFTER CEB-1321 AND CEB-1325 COMPLIED WITH.
